Drug Induced Neuropathy
Mar 11, 2009
I have taking Truvada for the past 3 yrs along with Lexiva started about a yr ago. I have had numb toes which is progressively worsening for the past 8 months. I know Truvada has a low probability of causing neuropahty. If a drug is the offender typically how long does it take before symptoms appear? Could it be the Truvada and took a couple of years before I became symptomatic? Or is it more likely the Lexiva which was introduced 12 months ago? I am trying to isolate the culprit
Response from Dr. Henry
Recommend getting a full evaluation (including looking at vitamin deficiencies, diabetes status, et cetera) and possibly a neurology consult to better define the nature/extent of the peripheral neuropathy. Individual components of your regimen can rarely contribute to peripheral neuropathy. If no other cause found then a careful switching to alternative HIV meds (perhaps one drug at a time) is worth considering. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Catching AIDS From Blowjob From A Prostitute
- Blood In Semen After Sucking Penis Worried I Have HIV
- Rectal Bleeding After Fingering Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Spots After Touching Skin Worried I Have HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.